Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

What is the cause of sudden appearance of acne, coldness in skin and sweating in armpits ?

I am 33 and the only time I have had acne is during pregnancy. Now I am having acne on my face , back and chest . My hair is thinning also. I had thinning hair after the birth of my daughters. I am cold all the time and I sweat under my arms. Where should I start?
Asked On : Sun, 18 Mar 2012
Answers:  2 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi..dear christy..,
Thanks for choosing HCM..,
According to Ur history..,
It could be due to..Hormonal Imbalance..,
Don't worry..,
Take good nutrtion diet, try to evaluate any pathology..,
in the ovary and endometrium..,
For Hairs use topical ..Minoxidil lotion daily night times..,
Tab Biotin 10 mg daily for 2 months..,
Answered: Mon, 7 May 2012
I find this answer helpful
  User's Response
thank you for the inquury.

try the folowing ayurveda medicines from a keral ayuurveda store

1.vasaguliuchyadi kashayam tabet-2-920 before food

2.mandoora vatakam 1-0-1 after food

3.triphala churnam 5gm at bedtime with 50ml warm water

4.nimbadi churnam- make a paste with warm water and apply over the ache

for more details
Answered: Sun, 18 Mar 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor